# SDR DALA2017070605241

- Difficulty date: July 1, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 57,158 hours, 24,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Bent
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED HOUSING BENT FOR MANUAL BACK-UP CABLE MASTER CONTROL VALVE FOR RT OVER WING SLIDE BOTTLE. REMOVED AND REPLACED RT OVER WING SLIDE BOTTLE ASSY IAW AMDS.
